# SDR CA130220009

- Difficulty date: February 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,532 hours
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Line
- Condition: Loose
- Location: Engine Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND WET TORQUE LINE THAT RUNS IN THE VERTICAL TUNNEL, CHAFING ON A RIVET HEAD. INSPECTED LINE FOR WEAR LIMITS AND RE-ROUTED LINE.
